# SDR SWAA2022050292222

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 767+3 RBL 21' DOOR CUTOUT FWD SHIELD SURFACE CORROSION / [01] FOUND CORROSION ON AFT CARGO COMPARTMENT FWD SHIELD SUPPORT LOWER ANGLE BETWEEN STA 767 AND STA 787 RBL 22'TO BE EXFOLIATING CORROSION OUT OF LIMITS PER SRM 53-60-15-1A-1;[02] RECEIVED SERVICEABLE AFT CARGO DOOR FWD SHIELD P/N 146A8127-12. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004CNRU;[03] VERIFIED STEP 2
